Differential and Integral Equations

Steady flows of slightly compressible viscoelastic fluids of Jeffreys' type around an obstacle

Colette Guillopé and Raafat Talhouk

Full-text: Open access

Abstract

We consider steady flows of slightly compressible viscoelastic fluids for which the extra-stress tensor is given by a differential constitutive equation. We examine the effect, on the flows, of compressibility. In particular, we show the existence of a unique solution to the 3-D steady boundary value problem, in the case of a nonzero Newtonian viscosity (Jeffreys' type fluids).

Article information

Source
Differential Integral Equations, Volume 16, Number 11 (2003), 1293-1320.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060511

Mathematical Reviews number (MathSciNet)
MR2016684

Zentralblatt MATH identifier
1075.35050

Subjects
Primary: 76A10: Viscoelastic fluids
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 35Q35: PDEs in connection with fluid mechanics 76N10: Existence, uniqueness, and regularity theory [See also 35L60, 35L65, 35Q30]

Citation

Guillopé, Colette; Talhouk, Raafat. Steady flows of slightly compressible viscoelastic fluids of Jeffreys' type around an obstacle. Differential Integral Equations 16 (2003), no. 11, 1293--1320. https://projecteuclid.org/euclid.die/1356060511


Export citation